maybe some herbal remedies would do it. Naps accumulate some rest too. After a whiel of not sleeping I find it hard to get back into any sleep rythm anyway. See what you can do that way. I would still call your doc. maybe there is another medication you can take instead with less side effects.
Pounds lost: 18.0
Fitness Minutes: (101,094) Posts: 11,079 5/29/11 11:51 P
Hi I know why I'm having trouble sleeping it is because I'm taking a medication called perisoner and this medication I can't stop for health reason. does any one have ideas on what I can do, I don't see my Doc. until july. Please help
SparkPeople, SparkCoach, SparkPages, SparkPoints, SparkDiet, SparkAmerica, SparkRecipes, DailySpark, and other marks are trademarks of SparkPeople, Inc. All Rights Reserved. No portion of this website can be used without the permission of SparkPeople or its authorized affiliates.
SPARKPEOPLE is a registered trademark of SparkPeople, Inc. in the United States, European Union, Canada, and Australia. All rights reserved.